# SDR ASAA0974156

- Difficulty date: January 2, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 31,445 hours, 13,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3820
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED APU ACCESS DOOR CUTOUT RT SIDE CUTOUT DAMAGED AREA AND INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 53-80-01 REPAIR 1.
